Skip to content
docwrite

Medicines: R

15,828 product records

allopathy

Rhinocid Syrup

Paracetamol (125mg) + Chlorpheniramine Maleate (1mg)

Ultra Chiron Pharmaceuticals Pvt Ltd · bottle of 60 ml Syrup

View reference

Browse medicine references

Manufacturers & marketers · Compositions